Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Johnson, Matthew"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 11.

Article

Cereceda, Luis, van den Heuvel, Jan and Johnson, Matthew (2011) Finding paths between 3-colorings. Journal of Graph Theory, 67 (1). pp. 69-82. ISSN 0364-9024

Cereceda, Luis, van den Heuvel, Jan and Johnson, Matthew (2009) Mixing 3-colourings in bipartite graphs. European Journal of Combinatorics, 30 (7). pp. 1593-1606. ISSN 0195-6698

Cereceda, Luis, van den Heuvel, Jan and Johnson, Matthew (2008) Connectedness of the graph of vertex-colourings. Discrete Mathematics, 308 (5-6). pp. 913-919. ISSN 0012-365X

van den Heuvel, Jan and Johnson, Matthew (2008) Transversals of subtree hypergraphs and the source location problem in digraphs. Networks, 51 (2). pp. 113-119. ISSN 0028-3045

Hilton, A. J. W. and Johnson, Matthew (2003) An algorithm for finding factorizations of complete graphs. Journal of Graph Theory, 43 (2). pp. 132-136. ISSN 0364-9024

Bedford, David, Johnson, Matthew and Ollis, M. A. (2003) Defining sets for Latin squares given that they are based on groups. European Journal of Combinatorics, 24 (1). pp. 129-135. ISSN 0195-6698

Hilton, A. J. W. and Johnson, Matthew (2001) Some results on the Oberwolfach problem. Journal of the London Mathematical Society, 64 (3). pp. 513-522. ISSN 0024-6107

Book Section

van den Heuvel, Jan and Johnson, Matthew (2005) The external network problem with edge- or arc-connectivity requirements. In: Lopez-Ortiz, Alejandro and Hamel, Angele, (eds.) Combinatorial and Algorithmic Aspects of Networking. Lecture notes in computer science (3405). Springer, Berlin, Germany, pp. 114-126. ISBN 9783540278733

Monograph

Cereceda, Luis, van den Heuvel, Jan and Johnson, Matthew (2005) Connectedness of the graph of vortex-colourings. CDAM research report series (CDAM-LSE-2005-11). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

van den Heuvel, Jan and Johnson, Matthew (2004) The external network problem. CDAM research report series (LSE-CDAM-2004-15). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

van den Heuvel, Jan and Johnson, Matthew (2004) Transversals of subtree hypergraphs and the source location problem in digraphs. CDAM research report series (CDAM-2004-10). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

This list was generated on Wed Jul 17 13:30:38 2019 BST.